# SDR USAA2009060491398

- Difficulty date: June 2, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 50,690 hours, 35,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545856
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON WEB BETWEEN BS 927 TO BS 947, S21L.  REPLACED WEB BETWEEN BS 927 TO BS 947, S21L IAW B737 SRM 51-40-02 & BOEING DRAWING 65-45856.
